# SDR SCNA20171111270

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT Z ANGLE HAS SEVERAL AREAS OF CORROSION FROM STA 500A-STA 500D. REMOVED CORROSION FROM Z-ANGLE, LEFT SIDE FROM STA 500A-500D. ORIG 'T' IS .050" WITH A LOSS OF .022" AT DEEPEST LOCATION. REMAINING 'T' OF .020" IS OUT OF LIMITS. REMOVED EXISTING Z-ANGLE FROM STA 480+10 TO STA 500D. FABRICATED NEW Z-ANGLE, TREATED, PRIMED & INSTALLED NUT PLATES. INSTALLED NEW Z-ANGLE.
